MAUDE Adverse Event Report: ICU MEDICAL (SM PRODOTTI) ITALIA S.R.L PROTECTIV PLUS-W 22G 1 25 BLUE MLAT OUS 200/CA; CATHETER,INTRAVASCULAR,THERAPEUTIC

ICU MEDICAL (SM PRODOTTI) ITALIA S.R.L PROTECTIV PLUS-W 22G 1 25 BLUE MLAT OUS 200/CA; CATHETER,INTRAVASCULAR,THERAPEUTIC
Catalog Number 308000
Medical Device Problem Code Environmental Particulates (2930)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was stated in the report that the doctor found black impurities on the puncture catheter.The customer also verbally complained that the connection between the 308000 indwelling needle catheter and the catheter is relatively loose and prone to falling off.There was no patient involvement.
 
Event or Problem Description
It was further reported that the catheter had burrs.
 
Additional Manufacturer Narrative
H3: updated b5 to document catheter burrs.
 
Additional Manufacturer Narrative
D3: updated.D9 - date returned to mfr: 30_apr-2026.H3 and h6 codes: updated.One sample was returned for evaluation.A review of the lot history revealed no nonconformities that could have contributed to the reported complaint.Visual inspection did not confirm the presence of burrs or any surface irregularities on the puncture catheter.The reported issue could not be linked to a specific cause, and the root cause could not be identified.It is not anticipated that the reported malfunction would result in interruption of therapy or serious injury.
 
Event or Problem Description
It was further reported that the catheter had burrs.

Brand Name
PROTECTIV PLUS-W 22G 1 25 BLUE MLAT OUS 200/CA
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC
Manufacturer (Section D)
ICU MEDICAL (SM PRODOTTI) ITALIA S.R.L
via della stazione, 2
latina scalo
IT 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24641070
Report Number3012307300-2026-02610
Device Sequence Number15902019
Product Code FOZ
UDI-Device Identifier10351688071330
UDI-Public(01)10351688071330(17)280613(10)6126333
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number308000
Device Lot Number6126333
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer04/21/2026
06/11/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date05/13/2026
07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown